schliessen

Filtern

 

Bibliotheken

1.

Identities of Symmetry for q-Euler Polynomials
by Kim, Dae

Open Journal of Discrete Mathematics, Apr 2011, Vol.1(1), pp.22-31

11.

Some identities of Bell polynomials
by Kim, Dae

Science China Mathematics, 2015, Vol.58(10), pp.1-10

14.

Identities of symmetry for q -Bernoulli polynomials
by Kim, Dae San

Computers and Mathematics with Applications, 2010, Vol.60(8), pp.2350-2359

16.

Poly-Cauchy and Peters mixed-type polynomials
by Kim, Dae

Advances in Difference Equations, 2014, Vol.2014(1), pp.1-18

20.

Barnes-type Narumi polynomials
by Kim, Dae

Advances in Difference Equations, December 2014, Vol.2014(1), pp.1-19

Recommended databases

Find more Articles matching your search terms in these recommended databases.

Filter electronic articles 335 Hits

Remove Filters